Alert archive / Georgia / Small Craft Advisories in 2011
Small Craft Advisory 47, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Aug 24, 2011, 4:20 AM EDT. It took effect at Aug 24, 2011, 5:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 24, 2011, 4:20 AM EDT (08:20 UTC)
- In effect from
- Aug 24, 2011, 5:00 PM EDT
- Expired
- Aug 24, 2011, 5:54 AM EDT
- In force
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
064 WHUS72 KCHS 240820 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 420 AM EDT WED AUG 24 2011 AMZ374-241630- /O.NEW.KCHS.SC.Y.0047.110824T2100Z-110828T0000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 420 AM EDT WED AUG 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 PM EDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
942 WHUS72 KCHS 240954 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 554 AM EDT WED AUG 24 2011 AMZ374-241800- /O.CAN.KCHS.SC.Y.0047.110824T2100Z-110828T0000Z/ /O.NEW.KCHS.SW.Y.0002.110824T2100Z-110828T0000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 554 AM EDT WED AUG 24 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 PM EDT SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 PM EDT SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Aug 24, 1:45 AM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Aug 24, 1:45 AM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 145 AM EDT WED AUG 24 2011 .SYNOPSIS... A COASTAL TROUGH WILL LINGER ALONG THE COAST THROUGH THURSDAY. HURRICANE IRENE COULD IMPACT THE AREA LATE FRIDAY INTO THE WEEKEND. HIGH PRESSURE IS THEN EXPECTED TO BUILD BACK INTO THE AREA EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... A MID LATITUDE TROUGH WILL CONTINUE OVER OR NEAR THE FORECAST AREA OVERNIGHT...CREATING A NOTICEABLE WEAKNESS BETWEEN THE SUB-TROPICAL ATLANTIC RIDGE AND THE CONTINENTAL RIDGE. MEANWHILE AT THE SURFACE...HIGH PRESSURE WILL RIDGE INLAND WHILE A TROUGH REMAINS OVER THE NEARBY COASTAL WATERS. A LOW LEVEL EASTERLY FLOW WILL ENHANCE COASTAL CONVERGENCE TONIGHT...WHICH COINCIDES WITH THE LOCATION OF THE DEEPEST MOISTURE. THIS WILL RESULT IN THE FORMATION OF SHOWERS AND A FEW THUNDERSTORMS OVER THE ATLANTIC TONIGHT...WHICH WILL ADVECT ONSHORE THROUGH THE NIGHT. CONVERGENCE WEAKENS AS WE GO FURTHER INLAND...SO WE/LL SHOW SLIGHT CHANCE POPS NOT TOO MUCH FURTHER INLAND THAN THE US-17 CORRIDOR...EXCEPT INTO THE EASTERN THIRD OF BERKELEY COUNTY. PWATS UP TO 2 INCHES SUGGEST THAT SOME LOCALLY HEAVY DOWNPOURS WILL OCCUR. TEMPS ARE ALREADY STARTING OUT IN THE 70S IN MANY AREAS AS OF LATE TUESDAY EVENING...GIVEN EARLIER RAINFALL IN SPOTS AND THE ONSHORE FLOW FROM TUESDAY BEHIND A DIFFUSE COLD FRONT SOUTH OF THE AREA. THUS OUR TEMP FALL WILL SLOW THROUGH THE NIGHT...DROPPING TO THE UPPER 60S ALONG THE NW TIER AND LOWER AND MIDDLE 70S ELSEWHERE. WHILE WE WILL REACH OUR CROSS OVER TEMPS IN SEVERAL AREAS AND GEOSTROPHIC WINDS ARE GENERALLY 10 KT OR LESS...WE DON/T ANTICIPATE MUCH MORE THAN A LITTLE FOG IN LOCATIONS THAT RECEIVED RAINFALL TUESDAY. && .SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY/... WEDNESDAY...CHANCES OF SHOWERS/THUNDERSTORMS WILL REMAIN IN THE FORECAST WEDNESDAY AS SFC HIGH PRESSURE SLIDES OFF THE MID ATLANTIC COAST AND A COASTAL TROUGH PERSISTS ALONG THE SOUTHEAST SOUTH CAROLINA AND GEORGIA COASTLINE. PRECIP CHANCES APPEAR BEST OVER COASTAL COUNTIES DURING EARLY AFTERNOON THROUGH EARLY EVENING HOURS. THE COASTAL TROUGH WILL THEN MAKE A GRADUAL SHIFT INLAND AND BEGIN TO WEAKEN AS HURRICANE IRENE MAKES A NORTHWARD MOVE TOWARDS THE SOUTHEASTERN UNITED STATES. HIGH TEMPS WILL BE LIMITED TO THE UPPER 80S OVER MOST AREAS...ESPECIALLY WITH CLOUD COVER INCREASING ALONG THE COASTAL TROUGH. A FEW LOCATIONS MAY TOUCH 90 DEGREES OVER INLAND PORTIONS AWAY FROM THE COASTAL TROUGH. SHOWERS AND THUNDERSTORMS MAY CONTINUE THROUGH WEDNESDAY NIGHT...BUT OVERALL COVERAGE WILL BE LESS WITH THE COASTAL TROUGH WEAKENING. OVERNIGHT LOWS WILL BE IN THE LOW/MID 70S. THURSDAY...UNCERTAINTY REMAINS IN THE FORECAST THURSDAY WITH THE APPROACH OF HURRICANE IRENE FROM THE SOUTH/SOUTHEAST AND A WEAK SFC TROUGH FROM THE NORTHWEST. CURRENT MODEL GUIDANCE AND NHC FORECASTS KEEP HURRICANE IRENE SOUTH OF THE AREA THROUGH THURSDAY NIGHT...BUT SIGNIFICANT MOISTURE ADVECTION AND PINCHING OF THE GRADIENT NORTH OF THE STORM MAY AID IN AFTERNOON CONVECTION ALONG A LINGERING COASTAL TROUGH. HAVE MAINTAINED CHANCES OF SHOWERS AND THUNDERSTORMS FOR ALL AREAS THROUGH THURSDAY EVENING AS A RESULT. A SLIGHT CHANCE TO CHANCE OF SHOWERS/THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AS MOISTURE CONTINUES TO ADVECT ONSHORE WHILE THE WEAK SFC TROUGH APPROACHES FROM THE NORTHWEST. OVERALL...HIGH TEMPS WILL AGAIN BE LIMITED TO THE UPPER 80S FOR MOST AREAS DUE TO CLOUD COVER. A FEW LOCATIONS MAY REACH 90 WELL INLAND. OVERNIGHT LOWS WILL BE IN THE LOW/MID 70S. FRIDAY...THE LATEST NHC FORECAST HAS THE CENTER OF HURRICANE IRENE MAKING A NORTHWARD SHIFT THROUGH A WEAKNESS IN THE ATLANTIC RIDGE...BUT REMAINING OFF THE SOUTH CAROLINA AND GEORGIA COAST THROUGH FRIDAY AS AN H5 SHORTWAVE REACHES THE SOUTHEAST COAST FROM THE NORTHWEST. STRONG NORTHERLY WINDS ALONG THE WESTERN PORTION OF THE HURRICANE COULD DEVELOP ACROSS THE FORECAST AREA AT THIS TIME...CREATING BREEZY TO WINDY CONDITIONS OVER LAND. PRECIPITATION POTENTIAL WILL DEPEND HEAVILY ON THE TRACK AND SIZE OF THE TROPICAL SYSTEM. IF THE FORECAST AREA REMAINS ON THE WESTERN SIDE OF THE STORM...WHICH AT THIS TIME APPEARS TO BE THE CASE...RAINFALL POTENTIAL MAY BE GREATLY REDUCED. HOWEVER...A SLIGHT WESTWARD DEVIATION IN THE TRACK COULD RESULT IN SIGNIFICANTLY HIGHER IMPACTS FROM WINDS AND RAIN ON FRIDAY...ESPECIALLY DURING LATE AFTERNOON AND EVENING HOURS. HAVE MAINTAINED LIKELY POPS OVER THE COASTAL WATERS FOR THE TIME BEING...WITH 40/50 POPS OVER LAND. HIGH TEMPS WILL BE A FEW DEGREES COOLER THAN PREVIOUS DAYS AS CLOUD COVER EXPANDS OVER THE REGION WITH THE APPROACH OF HURRICANE IRENE. EXPECT OVERALL TEMPS TO BE LIMITED TO THE MID/UPPER 80S. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... IF CURRENT TRACK FORECAST VERIFIES...HURRICANE IRENE WILL BE CLOSELY APPROACHING THE SOUTH CAROLINA COASTLINE FRIDAY NIGHT...THEN STEADILY SHIFT NORTHWARD TOWARD THE NORTH CAROLINA COAST BY SATURDAY. AS MENTIONED BEFORE...EVEN A SLIGHT DEVIATION IN THE TRACK FORECAST COULD RESULT IN LARGE DIFFERENCES IN THE IMPACTS FOR THE FORECAST AREA. SINCE THIS SCENARIO IS 4-5 DAYS OUT...WOULD RATHER NOT FOCUS TOO MUCH ON DETAILS...WHICH ARE LIKELY TO CHANGE AS THE EVENT NEARS. SATURDAY...WINDY CONDITIONS ARE EXPECTED TO PERSIST INTO SATURDAY...ESPECIALLY ACROSS SOUTH CAROLINA COUNTIES NEAREST TO THE TROPICAL SYSTEM. WILL CONTINUE TO INDICATE FAIRLY HIGH POPS FOR THE EXTENDED PERIOD...RANGING FROM 40 TO 60 PERCENT ACROSS THE AREA. RAIN POTENTIAL WILL BE GRADUALLY SHIFTING NORTH WITH THE PROGRESSION OF THE STORM. DAYTIME TEMPERATURES WILL BE A BIT SUPPRESSED UNDER THICK CLOUD COVER...STRONG ONSHORE WINDS...AND DECENT RAIN COVERAGE. HIGH TEMPERATURES WILL LIKELY REACH THE MID TO UPPER 80S. SUNDAY THROUGH TUESDAY...WEATHER CONDITIONS ARE EXPECTED TO GRADUALLY IMPROVE INTO EARLY NEXT WEEK AS THE TROPICAL SYSTEM WILL BE MOVING AWAY FROM THE REGION TO THE NORTH. IT IS RECOMMENDED THAT ALL RESIDENTS AND VISITORS OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA CONTINUE TO MONITOR FORECASTS FROM THE NATIONAL HURRICANE CENTER REGARDING HURRICANE IRENE. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... COASTAL MOISTURE CONVERGENCE AND A DECENT INVERSION IN THE LOWEST LEVELS HAVE GIVEN CONCERN FOR POTENTIAL FOR MVFR/IFR CIGS AT THE TERMINALS OVERNIGHT INTO THE MID MORNING HOURS. WE THINK MVFR CIGS WOULD BE MORE LIKELY...BUT LOCAL IFR CIGS AROUND DAWN SEEM POSSIBLE. WE HAVE LOW CONFIDENCE IN HOW POCKETS OF LOWER CIGS PAN OUT BY MORNING BUT WE HAVE CONTINUED MENTIONS IN THE TAFS. BROKEN MVFR CIGS A GOOD BET THROUGH EARLY AFTERNOON THEN THE SEA BREEZE EXPECTED TO SCATTER OUT LOWER CLOUDS DURING THE AFTERNOON AND EVENING. CANNOT RULE OUT A BOUT OF AFTERNOON SHOWERS AND TSTMS...ACTIVITY COULD BE SCATTERED IN SOME AREAS OF COASTAL CORRIDOR. EXTENDED AVIATION OUTLOOK...SHOWERS/THUNDERSTORMS COULD BRIEFLY REDUCE VSBYS AND/OR CIGS EACH AFTERNOON/EVENING THROUGH THURSDAY. TROPICAL STORM OR EVEN HURRICANE CONDITIONS ARE POSSIBLE FRIDAY AND SATURDAY AS HURRICANE IRENE POTENTIALLY IMPACTS THE REGION. && .MARINE... A COASTAL TROUGH WILL LIE ACROSS THE WATERS TONIGHT...ORIENTED FROM NE TO SW...AS HIGH PRESSURE CENTERED NEAR THE DELMARVA SHIFTS EAST...BUT AT THE SAME TIME RIDGES SOUTHWEST INLAND ACROSS THE SE. WE ARE CONCERNED THAT THERE COULD BE ENOUGH PINCHING BETWEEN THE TWO FEATURES TO ALLOW FOR NE AND E WINDS TO REACH 15 KT OR PERHAPS A LITTLE HIGHER ACROSS THE AMZ350 WATERS...AND UP TO 10-15 KT ELSEWHERE. LAND BREEZE CIRCULATION AND THE PROXIMITY TO THE TROUGH WILL CAUSE WINDS TO BACK NEAR THE COAST AND IN CHARLESTON HARBOR OVERNIGHT...WHILE WINDS COULD VEER A LITTLE SE FURTHER OFFSHORE. SEAS HAVE NOT SEEN MUCH INCREASE THIS EVENING AND WILL REMAIN AT 4 FT OR LESS. A COASTAL TROUGH WILL LIKELY PERSIST ALONG THE SOUTH CAROLINA AND GEORGIA COAST WEDNESDAY BEFORE WEAKENING THURSDAY. THIS PATTERN WILL LIKELY MAINTAIN SOLID ONSHORE FLOW AND INCREASE THE POTENTIAL FOR SCA LEVEL SEAS IN THE OUTER WATERS BY LATE WEDNESDAY. SCA TIMING WILL BE HIGHLY DEPENDENT ON THE LOCATION OF HURRICANE IRENE AS IT MAKES A NORTHWARD MOVE TOWARDS THE COASTAL WATERS...BUT SOLID SCA/S ARE LIKELY BY THURSDAY AFTERNOON BASED ON THE CURRENT NHC FORECAST TRACK. SHOWERS AND THUNDERSTORMS WILL ALSO BE POSSIBLE WHILE THE COASTAL TROUGH LINGERS THROUGH THURSDAY EVENING. HURRICANE IRENE STILL POSES A CONSIDERABLE THREAT TO THE COASTAL WATERS FRIDAY INTO THE WEEKEND...ALTHOUGH THERE CONTINUES TO BE SIGNIFICANT UNCERTAINTY IN THE TRACK FORECAST THIS FAR OUT. LATEST NATIONAL HURRICANE CENTER TRACK SUGGESTS TROPICAL STORM AND/OR HURRICANE CONDITIONS WILL BE POSSIBLE FRIDAY NIGHT AND SATURDAY...WITH WINDS POTENTIALLY UP TO 65 KT IN THE NORTHERN WATERS AND SEAS APPROACHING 17 TO 20 FT. MARINERS ARE ADVISED THAT TROPICAL CYCLONE WATCHES AND/OR WARNINGS COULD BE REQUIRED WITH LATER FORECAST ISSUANCES AND COULD CONTINUE THROUGH THE WEEKEND. ALL MARINERS ARE THUS STRONGLY ADVISED TO CONTINUE TO MONITOR THE PROGRESS OF IRENE FROM ADVISORIES ISSUED BY NATIONAL HURRICANE CENTER. RIP CURRENTS...SWELLS FROM IRENE COULD ARRIVE AS EARLY AS THURSDAY EVENING...AND CONTINUE FOR SEVERAL DAYS. THIS WILL RESULT IN AN ENHANCED RISK OF RIP CURRENTS. && .TIDES/COASTAL FLOODING... ASTRONOMICAL HIGH TIDES WILL DEVELOP ACROSS THE AREA LATE THIS WEEK...AND DEPENDENT UPON ANY IMPACTS FROM IRENE...THERE COULD BE SOME COASTAL FLOODING AND BEACH EROSION CONCERNS BEGINNING FRIDAY. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Aug 23, 4:23 PM EDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 423 PM EDT TUE AUG 23 2011 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052- 242030- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-TIDAL BERKELEY- 423 PM EDT TUE AUG 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. TROPICS...TROPICAL CYCLONE IRENE IS EXPECTED TO MOVE WEST/NORTHWEST FOR THE NEXT SEVERAL DAYS AND POSSIBLY IMPACT THE AREA LATE IN THE WEEK. WHILE ITS TOO SOON TO PIN DOWN THE EXACT FORECAST DETAILS...TROPICAL STORM OR EVEN HURRICANE CONDITIONS REMAIN POSSIBLE FRIDAY THROUGH SATURDAY. PEOPLE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA SHOULD CONTINUE TO CAREFULLY MONITOR THE PROGRESS OF THIS STORM THROUGHOUT THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ117-119-139-141-SCZ048>051-242030- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 423 PM EDT TUE AUG 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. RIP CURRENTS...SWELLS FROM IRENE COULD ARRIVE AS EARLY AS THURSDAY EVENING...AND CONTINUE FOR SEVERAL DAYS. THIS WILL RESULT IN AN ENHANCED RISK OF RIP CURRENTS. TROPICS...TROPICAL CYCLONE IRENE IS EXPECTED TO MOVE WEST/NORTHWEST FOR THE NEXT SEVERAL DAYS AND POSSIBLY IMPACT THE AREA LATE IN THE WEEK. WHILE ITS TOO SOON TO PIN DOWN THE EXACT FORECAST DETAILS...TROPICAL STORM OR EVEN HURRICANE CONDITIONS REMAIN POSSIBLE FRIDAY THROUGH SATURDAY. PEOPLE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA SHOULD CONTINUE TO CAREFULLY MONITOR THE PROGRESS OF THIS STORM THROUGHOUT THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-242030- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 423 PM EDT TUE AUG 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. TROPICS...TROPICAL CYCLONE IRENE IS EXPECTED TO MOVE WEST/NORTHWEST FOR THE NEXT SEVERAL DAYS AND POSSIBLY IMPACT THE AREA LATE IN THE WEEK. WHILE ITS TOO SOON TO PIN DOWN THE EXACT FORECAST DETAILS...TROPICAL STORM OR EVEN HURRICANE CONDITIONS REMAIN POSSIBLE FRIDAY THROUGH SATURDAY. PEOPLE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA SHOULD CONTINUE TO CAREFULLY MONITOR THE PROGRESS OF THIS STORM THROUGHOUT THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 8:07 PM EDT | Special Weather Statement | CHS | Jenkins | 38 min |
| Aug 24, 5:54 AM EDT | Small Craft Advisory for Hazardous Seas | CHS | 30 hr | |
| Aug 24, 3:12 PM EDT | Special Weather Statement | CHS | Long | 33 min |
| Aug 24, 4:35 PM EDT | Special Weather Statement | CHS | Effingham | 40 min |
| Aug 24, 5:11 PM EDT | Special Weather Statement | CHS | Effingham | 49 min |
| Aug 24, 6:55 PM EDT | Rip Current Statement | CHS | 19 hr | |
| Aug 24, 3:01 PM EDT | Special Weather Statement | CHS | Colleton, Hampton | 44 min |
| Aug 24, 3:45 PM EDT | Special Weather Statement | CHS | Hampton, Jasper | 45 min |
| Aug 24, 4:21 PM EDT | Special Weather Statement | CHS | Charleston | 39 min |
| Aug 24, 6:21 PM EDT | Special Weather Statement | CHS | Dorchester | 24 min |
| Aug 24, 6:46 PM EDT | Special Weather Statement | CHS | Dorchester | 29 min |
Nearby
Small Craft Advisories in Georgia, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.